Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from complex partial seizure. On clobazam. Why are they back?

my boy kid 10 year old,suffering from complex partial seizure since one year, few days aprox. one month ago. it was in my knoledge that he is suffering from seizure. 1-medicine tegritel was given by doctor.but he was alerjetic was perfect to control problems. 2- after tegritel doctor advised levipril with clobazam . after one week clobazam not given as per doctors advised. but since last 3 days seizure proublem again begin. what is the actual substitute of Tegritel medicine( I am from India) because it was perfect to control the seizure.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for contacting Healthcare Magic.
Tegrital (carabamazepine) is the best drug for complex partial seizure. It is marketed by Novartis. In India, the name is Tegrital and in other countries, it is sold in the name of Tegretol. Both are same. Since, you have mentioned that your son had allergy, please consult your doctor before re-starting tegrital.
Other drugs useful in complex partial seizures are levetiracetam, topiramate and divalproex.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist, Hyderabad
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor